# SDR GAIA00125

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT, FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMEREGNCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED SYSTEM GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
